Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 4 of 73 found articles
 
 
  An analysis on classifications of hyperbolic and elliptic PDEs
 
 
Title: An analysis on classifications of hyperbolic and elliptic PDEs
Author: Eltayeb, Hassan
Kılıçman, Adem
Agarwal, Ravi P
Appeared in: Mathematical sciences
Paging: Volume 6 (2012) nr. 1 pages 1-6
Year: 2012
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 4 of 73 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands